Translator Disclaimer
01 October 2005 Littelmann paths and Brownian paths
Philippe Biane, Philippe Bougerol, Neil O'Connell
Author Affiliations +
Duke Math. J. 130(1): 127-167 (01 October 2005). DOI: 10.1215/S0012-7094-05-13014-9

Abstract

We study some path transformations related to Pitman's theorem [28, Th. 1.3] on Brownian motion and the three-dimensional Bessel process. We relate these to the Littelmann path model (see [22]) and give applications to representation theory and to Brownian motion in a Weyl chamber

Citation

Download Citation

Philippe Biane. Philippe Bougerol. Neil O'Connell. "Littelmann paths and Brownian paths." Duke Math. J. 130 (1) 127 - 167, 01 October 2005. https://doi.org/10.1215/S0012-7094-05-13014-9

Information

Published: 01 October 2005
First available in Project Euclid: 12 November 2005

zbMATH: 1161.60330
MathSciNet: MR2176549
Digital Object Identifier: 10.1215/S0012-7094-05-13014-9

Subjects:
Primary: 20F55 , 60J65
Secondary: 17B10

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
41 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.130 • No. 1 • 01 October 2005
Back to Top